Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loss Of Appetite And Acute Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Loss of Appetite

Hello,After 3 and half weeks of possible exposure, I am having loss of appetite from past two days. I dont feel like eating at all, and feel like throwing up when I try to eat. Maybe this has got to do with my stress/anxiety.I had a malaise feeling...
Lisa Hightow-Weidman, M.D., M.P.H.

Response from Lisa Hightow-Weidman, M.D., M.P.H.

University of North Carolina
Hello thereCertainly anxiety about a possible HIV exposure can contribute to feeling overall poorly and not wanting to eat. While anorexia can be a sign of acute HIV infection, more common is fever, swollen lymph nodes, rash, etc. If you remain... Read more »

Having fever and loss of appetite now..am i down with HIV? Please help! Worried sick...

Dear Dr. Frascino,I'm worried sick about the condition that i am in right now. I hope this... Read more »

Loss of Appetite

I recently started taking meds for HIV (Sustiva and Epzicom) and my appetite has decreased. Is... Read more »
Articles
TheBody.com

Appetite Loss

Appetite Loss And, of course, many of the medicationsused to combat HIV can also cause a lossof appetite. A temporary loss of appetitemay not be cause for worry, but eatingvery little or not eating at all is not healthyand can lead to a host of... Read more »
Canadian AIDS Treatment Information Exchange

A Practical Guide to HIV Drug Side Effects

Acknowledgements and Credits Introduction Appetite Loss Body Distortion -- Lipodystrophy Bone Death and Destruction Avascular Necrosis Osteopenia and Osteoporosis Cardiac Concerns Diarrhea Fatigue Gas and Bloating... Read more »
Canadian AIDS Treatment Information Exchange

Appetite Loss

Loss of interest in eating can come from many different medications, whether they directly suppress your appetite or create changes in your sense of smell and/or taste. It can also occur when medicines are causing nausea that makes the very thought... Read more »
AIDS Project Los Angeles

Marinol Restrictions Eased

Marinol, a medication used to stimulate appetite and cope with nausea, will soon become easier and more convenient for people with HIV disease to receive, according to new federal guidelines. Manufactured by Boehringer Ingelheim/Roxane Laboratories,... Read more »
Connect With Others

Acute HIV Infection Overview

Posted by Anonymous
1. Acute HIV-1 Infection
Marcus Altfeld and Bruce D. Walker


Introduction

Acute HIV-1 infection presents in 40 - 90 % of cases as a transient symptomatic illness, associated with high levels of HIV-1 replication and an expansive virus-specific immune... Read more »

LOss of appetite

Posted by Anonymous, 3 Replies
I have an extreme loss of appetite but my counts are good. I HAve no energy and am depressed! Any suggestions? Thanks! Read more »

Acute symptoms

Posted by Vols99, 2 Replies
Hi all, long story short. Had sex with female and the condom broke. This is now day 10. Starting about 8 I started having stomach problems. Also started feeling like I am on the verge of coming down with something. I'm dizzy. My ears feel full and... Read more »

ARS and loss of body mass

Posted by Anonymous, 1 Reply
Hi,

During Acute stage, I know they talk about weight loss in some and was wondering if it referred to unexplained loss of body mass in some persons. Loss of fat or muscle in an individual.

Thanks Read more »